# SDR SWAA090225

- Difficulty date: January 11, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 4,967 hours, 2,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spacer
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE EEPLS SPACER MISSING.  INSTALLED EEPLS ASSY PER MM.
